# SDR 20000828SH026

- Difficulty date: August 15, 2000
- Submitted: August 28, 2000
- Operation: General aviation
- Aircraft: N26PB
- Make and model: Amtr SH2R
- Aircraft serial: 585R
- Engine: Lyc IO360B1E
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Diaphragm
- Part number: 2539559F
- Condition: Worn
- Location: Bushings
- Part time: 1,000 hours
- Component: Bendix, RSA5AD1
- Component part number: 25242798
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO HAD WORN THROTTLE SHAFT BUSHINGS AND IDLE LINK LEVER HOLES.  COMPONENT APPEARED TO HAVE BEEN SUBJECTED TO ABNORMAL VIBRATION INPUT.  TIME SINCE LAST OVERHAUL - MAY 1965.  ALL INSPECTION DATA IS AVAILABLE ON JWO 2705.  (X)
